# SDR 20010423CW015

- Difficulty date: March 26, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N92SS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600388
- Engine: Pwa JT15D5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: MJV3
- Condition: Malfunctioned
- Location: Pax Door
- Part time: 1,785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, CABIN DOOR SEAL SLOW TO DEFLATE, FOUND DOOR SEAL VALVE STRIKING AND AN911-1 FITTING IN  INLET OF VALUE, CORRODED.  REPLACED VALVE AND INSTALLED AN911-1J FITTING.
